MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Catalog Number 51812
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient had 3 urinary tract infections in last 2 to 3 weeks because of intermittent catheters.It was unknown what medical intervention was provided for urinary tract infection.Per cardinal health information received on (b)(6) 2024, it was reported that the patient prefers to switch back to their catheter they had been using.Customer stated that the patient experienced urinary tract infection while using the intermittent catheter.
 
Event or Problem Description
It was reported that patient had 3 urinary tract infections in last 2 to 3 weeks because of intermittent catheters.It was unknown what medical intervention was provided for urinary tract infection.Per cardinal health information received on 22dec2024, it was reported that the patient prefers to switch back to their catheter they had been using.Customer stated that the patient experienced urinary tract infection while using the intermittent catheter.Per additional information received via mail on 06jan2025, stated that liberator had magic go 3 catheters back in stock after two and half years.The patient ordered the catheter they were using, and they tried using the magic 3 catheters and ended up with 2 bad urinary tract infections.They called the liberator and got instructions.The patient got 2 subsequent urinary tract infections in december 2024, and 2 different antibiotics were taken.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: " indications for use.The magic3 go intermittent urinary catheter is intended for urological use only.It is intended for use by adult female patients for bladder management including urine drainage, collection, and measurement.The device is passed to the urinary bladder via the urethra.Intended users.Healthcare professionals and/or lay users.Contraindications.None known.Warnings.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Precautions do not use device if package is opened or damaged.Inspect the catheter before use.Do not use the device if damaged.Adverse reactions.Urinary tract infection.Bleeding from the urethra.Irritation of the urethra.Instruction for use.Review the self-catheterization procedure with a healthcare professional.1.Always wash hands prior to use.2.Open the catheter package by gripping the white "v" notch and tearing downwards until insertion sleeve is fully exposed.3.Positioned comfortably with thighs spread apart, clean the opening to the urethra and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.4.Remove the catheter with the aid of the insertion handle and advance the catheter tip into the urethra.Slowly and gently insert the catheter into the urethra until urine begins to flow (approximately 1-1.5" or 2.5-3.8 cm).5.When urine stops flowing, begin to withdraw the catheter.It is recommended to slowly rotate the catheter during withdrawal, stopping each time urine begins to flow.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal.6.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.7.Wash hands".Correction: b, d, e.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21101533
Report Number1018233-2024-08637
Device Sequence Number21066562
Product Code EZD
UDI-Device Identifier00801741097874
UDI-Public(01)00801741097874(11)241016(17)270828(10)JUJW9017
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number51812
Device Lot NumberJUJW9017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown